# SDR 97FDEA00473

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727227
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SR275300901
- Condition: Corroded
- Location: Bs 1028-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON CENTRAL STABILIZER STRAP AT NUT PLATES FROM BS 1028 TO BS 1110, RBL 2 TO LBL 2, WL 200.  *S/D*  REMOVED DAMAGED STRAP, CENTER STABILIZER, BS 1028 TO 1110, RBL 2 TO LBL 2, WL 200.  FABRICATED AND INSTALLED NEW ONE IAW SR-27-53-009.
